# SDR GTIA9700308

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Filter Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MYR - FLT 566 - LEFT OIL STRAINER CLOGGING LIGHT CAME ON AFTER START.  INSPECTED ENGINE OIL STRAINER FOR CONTAMINATION, NONE FOUND.  INSPECTED ELECTRICAL CONNECT AT PRESSURE DIFFERENTIAL SWITCH, RE-SEATED.  LIGHT OUT.  PERFORMED ENGINE RUN, OIL STRAINER LIGHT FLICKERS.  TRANSFERRED TO DMI NR 00620 PER MEL 79-5.  (X)
